Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » pills and flu

 - UBBFriend: Email this page to someone!    
Author Topic: pills and flu
pinkstarrs
Neophyte
Member # 26215

Icon 4 posted      Profile for pinkstarrs     Send New Private Message       Edit/Delete Post 
I am on my third to last inactive pill and I had vomiting and diarrhea. Does this affect my bith control? or does it not since it's just the inactive week
Posts: 33 | From: us | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
Redskies
Scarleteen Volunteer
Member # 79774

Icon 1 posted      Profile for Redskies     Send New Private Message       Edit/Delete Post 
Because it's the inactive pills, it won't affect your birth control at all. The inactive pills don't do anything apart from keeping you in the habit of taking pills.

--------------------
The kyriarchy usually assumes that I am the kind of woman of whom it would approve. I have a peculiar kind of fun showing it just how much I am not.

Posts: 1786 | From: Europe | Registered: Sep 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3